Alert archive / Indiana / Flash Flood Warnings in 2017

Flash Flood Warning 6, NWS Louisville, KY

April 29, 20174 counties in Indiana; Henry County, Oldham County, Trimble County, Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 29, 2017, 12:54 AM EDT for 4 counties in Indiana; Henry County, Oldham County, Trimble County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 12:54 AM EDT (04:54 UTC)
Expired
Apr 29, 2017, 5:00 AM EDT
In force
4 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Washington County, IN, Henry County, KY, Oldham County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:20 AM EDTFLASH FLOOD1 Nne New Albany, INGRANT LINE ROAD HAS WATER OVER THE ROADWAY.
Apr 29, 3:20 AM EDTFLASH FLOOD1 W Goshen, KYROCKS IN THE ROADWAY AT 1793 AND ROSE ISLAND ROAD. ALSO, THERE IS A LARGE TREE ACROSS 1793 IN THE 1200 BLOCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

096 
WGUS53 KLMK 290454
FFWLMK
INC019-043-061-175-KYC103-185-223-290900-
/O.NEW.KLMK.FF.W.0006.170429T0454Z-170429T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1254 AM EDT SAT APR 29 2017

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Northern Harrison County in south central Indiana...
  Clark County in south central Indiana...
  Floyd County in south central Indiana...
  Southeastern Washington County in south central Indiana...
  Oldham County in central Kentucky...
  Southern Trimble County in central Kentucky...
  Henry County in central Kentucky...

* Until 500 AM EDT

* At 1253 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two inches of rain has 
  already fallen...and additional heavy rain is expected. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Jeffersonville, New Albany, La Grange, Prospect, New Castle,
  Bedford, Clarksville, Pendleton, and Charlestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3860 8508 3856 8506 3857 8504 3855 8500
      3851 8503 3851 8498 3849 8499 3847 8495
      3843 8496 3844 8495 3846 8492 3845 8491
      3844 8493 3842 8488 3838 8490 3833 8554
      3838 8564 3831 8567 3826 8626 3856 8592

$$

13
2 follow-up statements
575 
WGUS73 KLMK 290655
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
255 AM EDT SAT APR 29 2017

INC019-043-061-175-KYC103-185-223-290900-
/O.CON.KLMK.FF.W.0006.000000T0000Z-170429T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Clark IN-Floyd IN-Washington IN-Oldham KY-Trimble KY-
Henry KY-
255 AM EDT SAT APR 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR
NORTHERN HARRISON...CLARK...FLOYD...SOUTHEASTERN WASHINGTON...
OLDHAM...SOUTHERN TRIMBLE AND HENRY COUNTIES...

At 252 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Doppler radar estimates that 3 to 4 
inches of rain have fallen. Flash flooding is ongoing across the 
warning area at this time.

Thunderstorms with heavy rainfall will continue to train across the 
same area for the next several hours.  An additional 1 to as much as 
2 inches of rainfall is expected.  This excessive rainfall will 
result in runoff that will lead to additional flash flooding.

Some locations that will experience flooding include...
Jeffersonville, New Albany, La Grange, Prospect, New Castle, Bedford,
New Providence Town, Clarksville, Pendleton and Charlestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3860 8508 3856 8506 3857 8504 3855 8500
      3851 8503 3851 8498 3849 8499 3847 8495
      3843 8496 3844 8495 3846 8492 3845 8491
      3844 8493 3842 8488 3838 8490 3833 8554
      3838 8564 3831 8567 3826 8626 3856 8592

$$

MJ
852 
WGUS73 KLMK 290857
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
457 AM EDT SAT APR 29 2017

INC019-043-061-175-KYC103-185-223-290904-
/O.EXP.KLMK.FF.W.0006.000000T0000Z-170429T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Clark IN-Floyd IN-Washington IN-Oldham KY-Trimble KY-
Henry KY-
457 AM EDT SAT APR 29 2017

...THE FLASH FLOOD WARNING FOR NORTHERN HARRISON...CLARK...FLOYD...
SOUTHEASTERN WASHINGTON...OLDHAM...SOUTHERN TRIMBLE AND HENRY
COUNTIES WILL EXPIRE AT 500 AM EDT...

While the threat of heavy rainfall has ended across the warned area. 
Excessive runoff from overnight rains will result in continued 
flooding across the region this morning.  For that reason, an areal 
Flood Warning has been issued to replace this Flash Flood Warning. 
The areal Flood warning will remain in effect until 1045 AM EDT.

LAT...LON 3860 8508 3856 8506 3857 8504 3855 8500
      3851 8503 3851 8498 3849 8499 3847 8495
      3843 8496 3844 8495 3846 8492 3845 8491
      3844 8493 3842 8488 3838 8490 3833 8554
      3838 8564 3831 8567 3826 8626 3856 8592

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 11:03 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 28, 11:03 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1103 PM EDT Fri Apr 28 2017

.Forecast Update...
Issued at 1100 PM EDT Fri Apr 28 2017

The threat for severe weather continues this evening in the Tornado
Watch area. Storms have developed right along the warm front
boundary in southern IN. These storms have shown some deep rotation
and are expected to continue to do so over the next few hours as the
track northeast along the boundary. The tornado threat is the
highest in this location. Further to the south, a few cells have
popped up along the Ohio River. These could potentially become
strong to severe as well, though they are struggling a bit more.

Aside from the severe potential, the flooding threat is increasing.
Training storms over Dubois county have already produced 2-3 inches
of rain and more storms continue to develop along the boundary. The
main question for tonight will be how far south this line of storms
will sag. Much of the guidance suggests it will stay along and north
of the Ohio River, though a few of the high res models have it
sinking further south. Will lean towards the former solution for
now. Given that, pops were updated to decrease them across south
central KY and increase them across southern IN. Also raised low
temps a bit as southerly flow should keep the region on the warm
side. The updated forecast is already out.

&&

.Short Term...(This evening through Saturday night)
Issued at 215 PM EDT Fri Apr 28 2017

...Severe Storms Forecast for Late this Afternoon through Tonight...

Have a nice clear slot over southern KY early this afternoon,
allowing for a nice pocket of instability for the warm front that's
lifting quickly northward now to take advantage of. Expect storms to
start developing in the next hour or two with an increase in
coverage especially along the front this evening. Forecast soundings
continue to increase confidence in supercells developing in this
environment, with large hail and damaging winds and a tornado
threat, especially along the warm front. This evening, NCAR ensemble
0-3 km storm relative helicity was over 300 m2/s2 with 0-1 km shear
vectors around 40 knots, indicative of good low-level rotation
potential. These values would satisfy a local study on potential for
tornadoes developing within supercells.

Tonight, we could see a brief break in precip before they redevelop
again as a low-level jet focuses convergence somewhere over or just
north of the Ohio River. This new development and its potential
persistence was the main reason a Flash Flood Watch was issued
earlier today. Precipitable waters in the 1.7-2 inch range will make
for very heavy rains coming out of these storms, so rainfall totals
around 3 inches are possible, if not a little more, over the watch
area by this time tomorrow.

By late morning Saturday, we should see those rains taper off,
especially as the warm frontal boundary looks to lift a little
farther north. By afternoon, we should get another pool of surface-
based CAPE. Near record temperatures are forecast for highs, and
even warm lows (see Climate section below). A cap should be in place
tomorrow though, that will keep most from taking advantage of it.
The GFS and WRF-ARW are the only models showing any QPF in our area.
Some of the better performing models for rain chances the last few
months would argue for a narrow stripe of isolated to scattered
storms across our northern counties in Indiana (i.e., Dubois to
Jefferson) and a secondary isolated area over Lake Cumberland.

.Long Term...(Sunday through Friday)
Issued at 215 PM EDT Fri Apr 28 2017

...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...

After another warmer morning Sunday, again potential breaking warm
min records, we should be dry for most of the day. Models are in
pretty good agreement on this scenario, bringing in storms ahead of
a north/south-oriented cold front Sunday night. Given another near
record warm day, these storms should have plenty of available
instability to allow for strong to severe potential at least in the
evening hours, perhaps late into the overnight as well. Precipitable
water levels once again will surge into the 1.7-2 inch range, so
another round of flash flooding is possible.

Monday looks like a chillier day, as a large upper low moves into
the Great Lakes. We'll have southwest winds, but much lower low-
level thicknesses, to bring temperatures to below normal for highs.
The cooler weather likely will persist most of the week, as that
upper low slowly heads northeast and then gets replaced by another
meridional trough for late week. We may see some cool precip with
this transition from mid to late week. Did not make any changes to
the blended forecast for now.

&&

.Aviation...(00Z Issuance)
Issued at 742 PM EDT Fri Apr 28 2017

Convective activity has been held in check by a capping inversion,
so will continue to mention SHRA activity with a few thunderstorms
in the VC of SDF/BWG through the evening hours. Outside of any T-
storms, VFR will prevail with a steady S wind.

Biggest question for the overnight will be whether a line of
convection that sets up north of the Ohio River will have enough of
a cold pool push to make it back toward SDF. Warm frontal boundary
is already north of the area so storms would have to get organized
pretty well to push back into the terminal. Given good support of
this scenario occurring from hi-res models, will introduce prevailing
t-storm mention at SDF after 07Z, where a few hour period of heavy
rain would be possible. Overall confidence is low, but it could have
an impact if it occurs.

Either way, conditions should improve around or just after sunrise
with a steady S wind and Sct-Bkn clouds around 4 K feet.

Elsewhere at BWG/LEX, staying more optimistic that these sites will
see little more than scattered shower and t-storm activity through
the evening, before dry conditions take hold overnight. LEX could be
close enough to the boundary in the pre-dawn hours to warrant VCTS
mention, but will otherwise be dry by mid to late morning on
Saturday.

&&

.Hydrology...
Issued at 1100 AM EDT Fri Apr 28 2017

Heavy rain is expected over the weekend over much of the middle
Ohio Valley. Between two to five inches of rain are expected along
the Ohio River over the next 72 hours, with the heavier amounts in
the west. This will lead to quick rises on all stream and rivers in
the area with minor flooding possibily in the Green, Rough, and
Muscatatuck basins. In addition, heavy rain tonight could lead
to flash flooding in parts of southern Indiana and northern
Kentucky. If you live in a flood prone area, watch water levels
closely this weekend.

&&

.Climate...
Issued at 830 AM EST Fri Apr 28 2017

Temperature and rainfall records for the weekend:

            4/29 Warm L   4/29 Record H   4/30 Warm L  4/30 Record H
Louisville   67 (1951)      89 (1899)      70 (1899)    91 (1894)
Lexington    67 (1899)      86 (1899)      70 (1899)    91 (1942)
Bowling G.   67 (1899)      91 (1894)      68 (1899)    92 (1942*)
Frankfort    63 (1899)      89 (1914)      66 (1910)    91 (1942)

            4/29 Rainfall 4/30 Rainfall
Louisville   2.02" (1927)   2.37" (1983)
Lexington    1.31" (2014)   3.21" (1909)
Bowling G.   2.40" (1912)   3.00" (1911)
Frankfort    2.20" (2002)   2.62" (1909)

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 AM EDT /10 AM CDT/ Saturday for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 11 AM EDT /10 AM CDT/ Saturday for
     KYZ023>025-029>038.

&&

Update...EER
Short Term...RJS
Long Term...RJS
Aviation...BJS
Hydrology...CMC
Climate...RJS
Hazardous weather outlook, Apr 28, 9:41 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
941 PM EDT Fri Apr 28 2017

KYZ026-027-039>043-045>049-053>057-061>067-070>078-081-082-300145-
Ohio-Grayson-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to develop and become numerous
overnight along a warm front. Any storm that develops will have the
potential to produce locally heavy rainfall along with lightning and
gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>034-038-300145-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Bullitt-Oldham-Trimble-Henry-
Shelby-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville,
and Taylorsville
941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms will become more widespread through the overnight hours.
Through 2am EDT any storm that develops will have the potential to
become severe. After 2am the situation will transition to more of a
flooding threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding i

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ028-300145-
Hardin-
Including the city of Elizabethtown
941 PM EDT Fri Apr 28 2017

...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms will become more widespread through the overnight hours.
Through 2am EDT any storm that develops will have the potential to
become severe. After 2am the situation will transition to more of a
flooding threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ035>037-300145-
Franklin-Scott-Harrison-
Including the cities of Frankfort, Georgetown, and Cynthiana
941 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to develop and become numerous
overnight along a warm front. Any storm that develops will have the
potential to produce locally heavy rainfall along with lightning and
gusty winds.

Areas that receive repeated storms with high rainfall rates may
develop flooding issues tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding i

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Local storm report, Apr 29, 12:36 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             GREENVILLE              38.38N 85.99W
04/29/2017  E1.50 INCH       FLOYD              IN   BROADCAST MEDIA

&&
Local storm report, Apr 29, 12:37 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1237 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HAIL             GEORGETOWN              38.30N 85.97W
04/29/2017  E0.88 INCH       FLOYD              IN   TRAINED SPOTTER

&&
Local storm report, Apr 29, 12:43 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1243 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     2 WSW CHARLESTOWN       38.43N 85.71W
04/28/2017                   CLARK              IN   BROADCAST MEDIA

            TREES DOWN ALONG 403 IN CHARLESTOWN.

&&

KDW
Local storm report, Apr 29, 12:44 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1244 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     TSTM WND DMG     1 SE GOSHEN             38.40N 85.58W
04/29/2017                   OLDHAM             KY   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN GOSHEN.

&&

KDW
Local storm report, Apr 29, 12:45 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     HAIL             2 ESE DEPAUW            38.33N 86.19W
04/28/2017  E0.25 INCH       HARRISON           IN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN RAMSEY AND DEPAUW.
            CORRECTED TIME.

&&

KDW
Local storm report, Apr 29, 12:53 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1253 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     FLASH FLOOD      1 N RICEVILLE           38.33N 86.66W
04/29/2017                   CRAWFORD           IN   911 CALL CENTER

            WATER IS ACROSS STATE ROAD 64 JUST EAST OF
            RICEVILLE ROAD.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:00 PM EDTSpecial Weather StatementLMKWashington45 min
Apr 28, 9:10 PM EDTSevere Thunderstorm WarningLMKJefferson35 min
Apr 28, 9:23 PM EDTSpecial Weather StatementLMKDubois52 min
Apr 28, 9:41 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange34 min
Apr 28, 10:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange31 min
Apr 28, 10:15 PM EDTFlash Flood WarningLMKDubois4 hr
Apr 28, 10:39 PM EDTSevere Thunderstorm WarningLMKCrawford36 min
Apr 28, 10:45 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington30 min
Apr 28, 11:00 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 28, 11:07 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry23 min
Apr 28, 11:30 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry30 min
Apr 28, 11:49 PM EDTSpecial Weather StatementLMKClark26 min
Apr 28, 11:58 PM EDTSevere Thunderstorm WarningLMKClark24 min
Apr 29, 12:04 AM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington26 min
Apr 29, 12:11 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 29, 12:19 AM EDTSevere Thunderstorm WarningLMKCrawford, Orange, Perry26 min
Apr 29, 12:38 AM EDTAreal Flood AdvisoryLMKClark, Floyd, Harrison4 hr
Apr 29, 1:34 AM EDTAreal Flood AdvisoryLMKCrawford, Floyd, Harrison, Perry6 hr
Apr 29, 2:15 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 4:19 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 4:54 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison6 hr
Apr 29, 4:57 AM EDTSevere Thunderstorm WarningLMKDubois33 min
Apr 29, 6:28 AM EDTSevere Thunderstorm WarningLMKDubois, Orange, Washington32 min
Apr 29, 7:15 AM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington30 min
Apr 29, 7:40 AM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott50 min
Apr 29, 7:58 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 10:04 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 10:16 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison3 hr
Apr 29, 2:43 PM EDTRiver Flood WarningLMKHarrison, Washington15 hr
Apr 29, 3:17 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more38 hr
Apr 29, 12:16 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble29 min
Apr 29, 1:17 AM EDTSevere Thunderstorm WarningLMKHarrison, Scott28 min
Apr 29, 1:43 AM EDTSevere Thunderstorm WarningLMKHarrison17 min
Apr 29, 2:04 AM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Scott3 hr
Apr 29, 3:51 AM EDTAreal Flood AdvisoryLMKShelby3 hr
Apr 29, 5:31 PM EDTSpecial Weather StatementLMKMarion29 min
Apr 29, 5:50 PM EDTSpecial Weather StatementLMKWashington25 min
Apr 29, 6:00 PM EDTSpecial Weather StatementLMKBoyle30 min
Apr 29, 6:07 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Mercer23 min
Apr 29, 6:13 PM EDTSpecial Weather StatementLMKAnderson32 min
Apr 29, 6:19 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Shelby, Spencer, Washington26 min
Apr 29, 6:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Mercer31 min
Apr 29, 6:47 PM EDTSpecial Weather StatementLMKAnderson28 min
Apr 29, 6:50 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Madison25 min
Apr 29, 7:15 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison14 min
Apr 29, 7:31 PM EDTSpecial Weather StatementLMKFayette29 min

Nearby

Flash Flood Warnings in Indiana, 2017Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.